# SDR IXXA060077S

- Difficulty date: October 6, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND WEB CRACKED IN THE AFT CARGO COMPARTMENT, AFT DOOR JAMB FROM STATION 1440 TO STATION 1446 BETWEEN LONGERON 32 RT AND LONGERON 34 RT.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED DOUBLER AND FASTENERS FROM STATION 1440 TO STATION 1446 BETWEEN LONGERON 32 RIGHT AND LONGERON 34 RT IAW SRM 53-2-0, 51-4-5, AND 51-1-8.
